MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ZYGOMATIC IMPLANT 45.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.525
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 9 months after the dental implant and abutment for a fixed temp bridge were placed in the left mesial area in the mouth, the implant failed to integrate in type iv bone.Clinician noted patient's mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 9 months after the dental implant and abutment for a fixed temp bridge were placed in the left mesial area in the mouth, the implant failed to integrate in type iv bone.Clinician noted patient's mobility.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM ZYGOMATIC IMPLANT 45.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7961726
Report Number3008261720-2018-05024
Device Sequence Number1739506
Product Code DZE
UDI-Device Identifier07898237567792
UDI-Public07898237567792
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
Report Date (Section F) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Catalogue Number109.525
Device Lot Number67222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/17/2018
Device Age2 MO
Event Location Other
Date Report to Manufacturer10/05/2018
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer11/23/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMP FIXED BRIDGE PLACEMENT; TEMP FIXED BRIDGE PLACEMENT; TEMP FIXED BRIDGE PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR